Bank, Steven
A result concerning meromorphic solutions in the unit disk of algebraic differential equations
Compositio Mathematica, Tome 22 (1970) no. 4 , p. 367-381
Zbl 0209.11501 | MR 280767 | 1 citation dans Numdam
URL stable : http://www.numdam.org/item?id=CM_1970__22_4_367_0

Bibliographie

R. Nevanlinna [1] Le théorème de Picard-Borel et la théorie des fonctions méromorphes, Gauthiers-Villars, Paris, 1929. JFM 55.0773.03 | Zbl 0357.30019

S. Saks AND A. Zygmund [2] Analytic Functions, Warsaw, 1952. MR 55432 | Zbl 0048.30803

M. Tsuji [3] Canonical product for a meromorphic function in a unit circle, J. Math. Soc. Japan 8 (1956), 7-21. MR 103273 | Zbl 0071.28801

G. Valiron [4] Fonctions analytiques et équations différentielles, J. Math. pures et appl. 31 (1952), 292-303. MR 51915 | Zbl 0047.31003

G. Valiron [5] Fonctions analytiques, Presses Universitaires de France, Paris, 1954. MR 61658 | Zbl 0055.06702